# SDR ABXA9500216

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Burned
- Location: Ac Gen Syst
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DROPPED OFF LINE WITH CROSS-TIE LOCKOUT.  SMOKE IN THE COCKPIT REPORTED.  FOUND GENERATOR FEEDER CABLES OVERHEATED BEHIND THE GENERATOR CONTROL PANEL.  REPLACED TERMINAL ON MAIN FEEDER CABLE.  REPLACED  CABLE FROM TERMINAL STRIP TO GENERATOR RELAY.  OPS CHECKED GOOD IAW DC-9 M.M. CHAPTER 24.
